# SDR IPXA2022121488992

- Difficulty date: December 14, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 22,321 hours, 13,252 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR WARNING LIGHT INOPERATIVE. DEFERRED WARNING LIGHT IAW MEL 52-73-01-1. PLACARD INSTALLED.T/S SYS. R&R'D INBD AND OUTBD AUTONOMOUS BATTERIES W/REF TO MM 52-73-18 PB 0401 SYS. OPS NORMAL W/REF TO MM 52-73-00.  ORIG SUB DATE:  12/14/2022
